Search This Blog

Loading...

Wednesday, 18 December 2013

A long day

I took myself off some of my pills yesterday. They were some blood thinners and made me feel sick all the time. This is not helpful when trying to recover from this vile operation and all the related stress that goes with it.

I went to see Ms J and HWISO's new hero, Dr S, at the hospital. It was utterly exhausting and I came home after three hours shattered but utterly terrified by Ms J's dire blood clot predictions.  So I took the pill and have consequently been wide awake feeling sick since 3.30 am. Sigh.

So what to do?

Dr S Miss J and HWISO want me to start training for a marathon and I just want to lie in bed all day talking to Laura on Skype.

I hate compromises.  

3 comments:

  1. Tell you what: we'll Skype while training for marathon!!

    ReplyDelete
  2. Why not ask to be changed to something different? Over here in the US we often use injectable Heparin rather than pills for people with cancer as blood thinners because the cancer makes you much more likely to form clots even on the pill blood thinner-especially if the pills make you sick. Not sure how much choice you get over on that side of the pond but quality of life is most important where you are now.

    ReplyDelete
  3. Heparin is used over here as an alternative to Warfarin but I've no idea in what circumstances and whether it also has nasty side effects. Something to discuss with Ms J and Dr S, after you've had a long skype and a lot of sleep?

    ReplyDelete